# SDR ABXA040213

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 59,896 hours, 37,240 cycles
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXTENSION, RED NOSE LIGHT DID NOT ILLUMINATE DURING GEAR EXTENSION WITH NO GREEN LIGHT. RECYCLED GEAR WITH ONLY MOMENTARY FLICKER OF RED NOSE LIGHT. GREEN NOSE LIGHT EVENTUALLY ILLUMINATED AND WAS VERIFIED. ALL OTHER INDICATIONS NORMAL. INSPECTED SYSTEM IN NOSE GEAR WHEEL WELL, FOUND CORROSION P1-133 NOT SECURED, RESECURED, VERIFIED SWITCH SECURITY, CLEANED CONNECTOR AT SWITCH SW-1-9. SYSTEM WORKS WITH GOOD INDICATION ON GROUND IAW MFG AMM 32-51-00 AND 32-00.
